# SDR 20000503SH024

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Rib
- Part number: 99576858
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CRACKED PYLON TRAILING EDGE RIB (RT).  (EIA ECRA 740-54-029-2).  (X)
